# SDR IPXA2023050993167

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN R/H CTR WING BOX TUNNEL HAS 3EA AREA OF CORROSION BETWEEN STA Y=1256-1305 AND 105 - 108 INCH FROM CL.REPARIED CORRODED SKIN AT THE MAIN CABIN R/H CTR WING BOX TUNNEL BETWEEN STA Y=1256-1305 AND 105-108 INCH FROM CL IAW VTSAA EA 011-5710-01-A9943 I/R AND UPS EO MD11-5730-86787-A DATED 05/04/23 (MINOR)
